Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sedivecm

accutane missed dose?

So I went on a short weekend getaway this past weekend and (horrors) forgot to take my accutane with me! So after a small panic (the stress will probably cause a breakout this week), I realized there was nothing to do but miss two days. I am finishing my second month at 40mg per day and was wondering if i should make it up by taking 1/2 a pill more for 4 days. Is this an awful idea? will it even make a difference? what are possible effects of doing this?

Share this post


Link to post
Share on other sites

Don't worry about two missed days. People can and have missed a whole week and noticed no significant difference.

1/2 a pill? How would you take half of a capsule with liquid contents? I do not recommend that at all! It's encapsulated usually for a reason so that the contents won't irritate the esophagus, the contents won't be released until hit by stomach acids. That's usually the reason for a gel cap anyway.

Share this post


Link to post
Share on other sites

oops haha I did realize that they were liquid, just wasn't thinking this morning.....not planning on taking half (because not possible) thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×